David Gomez-Ullate Oteiza
David Gomez-Ullate Oteiza
Distinguished researcher at Universidad de Cádiz
Email verificata su uca.es
Titolo
Citata da
Citata da
Anno
An extended class of orthogonal polynomials defined by a Sturm–Liouville problem
D Gómez-Ullate, N Kamran, R Milson
Journal of Mathematical Analysis and Applications 359 (1), 352-367, 2009
2682009
An extension of Bochner’s problem: exceptional invariant subspaces
D Gómez-Ullate, N Kamran, R Milson
Journal of Approximation Theory 162 (5), 987-1006, 2010
2072010
Exceptional orthogonal polynomials and the Darboux transformation
D Gomez-Ullate, N Kamran, R Milson
Journal of Physics A: Mathematical and Theoretical 43 (43), 434016, 2010
1382010
Rational extensions of the quantum harmonic oscillator and exceptional Hermite polynomials
D Gómez-Ullate, Y Grandati, R Milson
Journal of Physics A: Mathematical and Theoretical 47 (1), 015203, 2013
1302013
Two-step Darboux transformations and exceptional Laguerre polynomials
D Gomez-Ullate, N Kamran, R Milson
Journal of Mathematical Analysis and Applications 387 (1), 410-418, 2012
1042012
On orthogonal polynomials spanning a non-standard flag
D Gómez-Ullate, N Kamran, R Milson
Contemp. Math 563, 51-71, 2012
882012
The Darboux transformation and algebraic deformations of shape-invariant potentials
D Gomez-Ullate, N Kamran, R Milson
Journal of Physics A: Mathematical and General 37 (5), 1789, 2004
742004
A conjecture on exceptional orthogonal polynomials
D Gómez-Ullate, N Kamran, R Milson
Foundations of computational mathematics 13 (4), 615-666, 2013
632013
Asymptotic and interlacing properties of zeros of exceptional Jacobi and Laguerre polynomials
D Gómez-Ullate, F Marcellán, R Milson
Journal of Mathematical Analysis and Applications 399 (2), 480-495, 2013
622013
Supersymmetry and algebraic Darboux transformations
D Gómez-Ullate, N Kamran, R Milson
Journal of Physics A: Mathematical and General 37 (43), 10065, 2004
582004
Periods of the goldfish many-body problem
D Gomez-Ullate, M Sommacal
Journal of Nonlinear Mathematical Physics 12 (sup1), 351-362, 2005
532005
A Bochner type characterization theorem for exceptional orthogonal polynomials
MÁ García-Ferrero, D Gómez-Ullate, R Milson
Journal of Mathematical Analysis and Applications 472 (1), 584-626, 2019
482019
The transition from regular to irregular motions, explained as travel on Riemann surfaces
F Calogero, D Gomez-Ullate, PM Santini, M Sommacal
Journal of Physics A: Mathematical and General 38 (41), 8873, 2005
472005
Extended Krein-Adler theorem for the translationally shape invariant potentials
D Gomez-Ullate, Y Grandati, R Milson
Journal of Mathematical Physics 55 (4), 043510, 2014
452014
AN-type Dunkl operators and new spin Calogero–Sutherland models
F Finkel, D Gómez-Ullate, A González-López, MA Rodriguez, R Zhdanov
Communications in Mathematical Physics 221 (3), 477-497, 2001
442001
Quasi-exact solvability and the direct approach to invariant subspaces
D Gómez-Ullate, N Kamran, R Milson
Journal of Physics A: Mathematical and General 38 (9), 2005
402005
New spin Calogero–Sutherland models related to BN-type Dunkl operators
F Finkel, D Gómez-Ullate, A González-López, MA Rodrıguez, R Zhdanov
Nuclear physics B 613 (3), 472-496, 2001
402001
Symmetries of discrete dynamical systems involving two species
D Gomez-Ullate, S Lafortune, P Winternitz
Journal of Mathematical Physics 40, 2782, 1999
401999
Multifractality and long memory of a financial index
P Suárez-García, D Gómez-Ullate
Physica A: Statistical Mechanics and its Applications 394, 226-234, 2014
372014
Recurrence relations for exceptional Hermite polynomials
D Gómez-Ullate, A Kasman, ABJ Kuijlaars, R Milson
Journal of Approximation Theory 204, 1-16, 2016
342016
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20